# SDR DALA2019092305524

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 5,898 hours, 2,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36C EMERGENCY PATH LIGHT BROKEN OFF, REPLACED PATH LIGHTING COVER.
